MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°
Model Number 26605BA
Medical Device Problem Codes Corroded (1131); Erratic or Intermittent Display (1182); Output Problem (3005); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that sporadic image disappears after movement / light dims.Camera does not connect to lsk tower.Message: head is incompatible.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information reflected in section b5.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information received on june 17,2025." only the icg function has failed.Not the image.Therefore, no damage.".
 
Additional Manufacturer Narrative
Device evaluation: during the inspection of the product concerned, a value of 67% of 100% was determined in relation to the total light output.The light guides are chemically corroded.Furthermore, corrosion was detected on the connection plug.Based on the optical condition of the connection plug, it can be concluded that there has been a lack of maintenance/care, which may be responsible for the failure of the icg function reported by the customer.The handle and shaft show mechanical damage in the form of scratches.It is concluded that the defects found are not due to a manufacturing or production error but were caused by clinical use/clinical reprocessing.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 30°
Common Device Name
TIPCAM 1 S 3D LAP, 30°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22167187
Report Number9610617-2025-00946
Device Sequence Number18090081
Product Code FGB
UDI-Device Identifier04048551347843
UDI-Public04048551347843
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605BA
Device Catalogue Number26605BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/17/2025
02/02/2026
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/15/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown